# SDR IXXA20250826001

- Difficulty date: August 26, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N751CX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 70,902 hours, 25,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 148N16026
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME AT STA 1896.20 RIGHT SIDE O/B OF APU SUPPORT ROD BRACKET.
